DOI QR코드

DOI QR Code

SOME IDENTITIES FOR BERNOULLI NUMBERS OF THE SECOND KIND ARISING FROM A NON-LINEAR DIFFERENTIAL EQUATION

  • KIM, DAE SAN ;
  • KIM, TAEKYUN
  • Received : 2014.10.08
  • Published : 2015.11.30

Abstract

In this paper, we give explicit and new identities for the Bernoulli numbers of the second kind which are derived from a non-linear differential equation.

Keywords

Bernoulli numbers of second kind;non-linear differential equation

References

  1. A. Bayad and T. Kim, Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 20 (2010), no. 2, 247-253.
  2. L. Comtet, Advanced Combinatorics, Revised and enlarged ed., D. Reidel Publishing Co., Dordrecht, 1974.
  3. S. Araci and M. Acikgoz, A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 22 (2012), no. 3, 399-406.
  4. K.-W. Hwang, D. V. Dolgy, D. S. Kim, T. Kim, and S. H. Lee, Some theorems on Bernoulli and Euler numbers, Ars Combin. 109 (2013), 285-297.
  5. H. Jeffreys and B. S. Jeffreys, Methods of Mathematical Physics, Cambridge, 1988.
  6. D. Kang, J. Jeong, S.-H. Lee, and S.-J. Rim, A note on the Bernoulli polynomials arising from a non-linear differential equation, Proc. Jangjeon Math. Soc. 16 (2013), no. 1, 37-43.
  7. D. S. Kim and T. Kim, Higher-order Cauchy of the first kind and poly-Cauchy of the first kind mixed type polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 23 (2013), no. 4, 621-636.
  8. D. S. Kim, T. Kim, Y.-H. Kim, and D. V. Dolgy, A note on Eulerian polynomials associated with Bernoulli and Euler numbers and polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 22 (2012), no. 3, 379-389.
  9. G. Kim, B. Kim, and J. Choi, The DC algorithm for computing sums of powers of consecutive integers and Bernoulli numbers, Adv. Stud. Contemp. Math. (Kyungshang) 17 (2008), no. 2, 137-145.
  10. T. Kim, q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients, Russ. J. Math. Phys. 15 (2008), no. 1, 51-57. https://doi.org/10.1134/S1061920808010068
  11. T. Kim, Identities involving Frobenius-Euler polynomials arising from non-linear differential equations, J. Number Theory 132 (2012), no. 12, 2854-2865. https://doi.org/10.1016/j.jnt.2012.05.033
  12. Y.-H. Kim and K.-W. Hwang, Symmetry of power sum and twisted Bernoulli polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 18 (2009), no. 2, 127-133.
  13. H. Ozden, I. N. Cangul, and Y. Simsek, Remarks on q-Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp. Math. (Kyungshang) 18 (2009), no. 1, 41-48.
  14. S. Roman, The umbral calculus, Pure and Applied Mathematics, vol. 111, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1984.
  15. E. Sen, Theorems on Apostol-Euler polynomials of higher order arising from Euler basis, Adv. Stud. Contemp. Math. (Kyungshang) 23 (2013), no. 2, 337-345.
  16. Y. Simsek, Generating functions of the twisted Bernoulli numbers and polynomials as- sociated with their interpolation functions, Adv. Stud. Contemp. Math. (Kyungshang) 16 (2008), no. 2, 251-278.

Cited by

  1. Some identities of degenerate Daehee numbers arising from nonlinear differential equation vol.2017, pp.1, 2017, https://doi.org/10.1186/s13662-017-1265-4
  2. A note on nonlinear Changhee differential equations vol.23, pp.1, 2016, https://doi.org/10.1134/S1061920816010064
  3. Differential Equations Associated with Higher-order Frobenius–Euler Numbers Revisited 2017, https://doi.org/10.1007/s12591-017-0380-8
  4. Simplifying differential equations concerning degenerate Bernoulli and Euler numbers 2017, https://doi.org/10.1016/j.trmi.2017.08.001
  5. Identities between harmonic, hyperharmonic and Daehee numbers vol.2018, pp.1, 2018, https://doi.org/10.1186/s13660-018-1757-0